Depends on what side-
If it is the Left side you will have too much fluid in the blood that goes to your lungs and may find it hard to breathe (or may not be able to).
If It's the right side your liver will not be able to cleanse the blood and it will backup into your liver and will cause swelling -due to fluid accumulation- of your stomach.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My brother-in-law diagnosed with conjestive heart failure on 6-29- at ER, they gave him? some kind of shot because of the extreme edema in his legs and feet and wanted him to stay in hospital, he refused ( from old school if you can t pay don t do it) ANyway, on Friday he went to his regular doctor who prescribed a pill to eliminate the liquids from lungs I think, its not working, Today, I am very concerned his legs and feet are very swolllen, he is vomiting blood and will not go to ER, insists on waiting until his dr. appt. on Friday. Can someone call an ambulance for someoone else even if they refuse to go to the hospital, I know he won tlet the paramedics take him.......Just so worried and don t know what to do. He is 77 yrs. old and such an wonderful person. He also won t apply for medicare, I am pretty sure he would qualify. No, he doesn t drink alcohol now, he quit about 20 years ago, but was a heavy drinker at that time. I CANNOT POSSIBLY DECIDE A BEST ANSWER THERE ARE TOO MANY. I APPRECIATE ALL OF YOU THAT TOOK THE TIME TO ANSWER MY VERY SERIOUS QUESTION, SO LET THE VOTING BEGIN.....
My mom is in the ICU and was digonosed with congestive heart failure, she was put under sedation Tuesday and today is Friday. She still is not waking up. The doctors have tested brain blood and everything seems to come back normal. They are unsure of why she isn t coming to. She does abuse prescription drug pills FYI, but any idea when or what s going on? Has this happened before?
my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks
i m from kolkata ( india ) my father is sufering from heart failure , he is having dialysis 3 time in a weak , acording to doctors his left heart is not working thats y due to less pumping of heart kidney cant work properly , so he is not passing urinne so he is on dylasis , can stem cell tharaphy can help me to recover his heart , and where i can find a doctor regarding stem cell tharaphy in kolkta , plz advice me , my father age is 75
Hi, may I answer your health queries right now ? Please type your query here...Difficult to have an evacuation, I feel blocked and have tried several attempts to become regular with an enema, Relaxant, Maxtor with no success yet. I have heart failure, kidney failure I am 81 years and diabetic.
A while back ago i suffered from heart failure... i was wondering because then as well as now my right leg gives out on me it feels weak and the moment i put pressure on it... it gives out... can you tell me whats going on? Or atleast help me in figureing it out?
I am a patient with a condition called Left Bundle Block. A relatvely new drug was used to treat my condition with promising sucess called Levosimendan at the American Hospital in Paris It is hoped That further treatment with Levosimendan may help...
I walked upstairs and was slightly out of breath. I sat down and noticed my heart rate was elevated but no pain or discomfort. I then noticed I could see my heart rate in my eyes as it caused them to pulse. I'm just wondering if that is a problem.